Translator Disclaimer
2012 Brunnian braids on surfaces
Valery G Bardakov, Roman Mikhailov, Vladimir V Vershinin, Jie Wu
Algebr. Geom. Topol. 12(3): 1607-1648 (2012). DOI: 10.2140/agt.2012.12.1607

Abstract

We determine a set of generators for the Brunnian braids on a general surface M for MS2 or P2. For the case M=S2 or P2, a set of generators for the Brunnian braids on M is given by our generating set together with the homotopy groups of a 2–sphere.

Citation

Download Citation

Valery G Bardakov. Roman Mikhailov. Vladimir V Vershinin. Jie Wu. "Brunnian braids on surfaces." Algebr. Geom. Topol. 12 (3) 1607 - 1648, 2012. https://doi.org/10.2140/agt.2012.12.1607

Information

Received: 18 December 2011; Revised: 6 May 2012; Accepted: 11 May 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1270.20036
MathSciNet: MR2966697
Digital Object Identifier: 10.2140/agt.2012.12.1607

Subjects:
Primary: 57M07, 57M99
Secondary: 20F36, 55Q40

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.12 • No. 3 • 2012
MSP
Back to Top